MAUDE Adverse Event Report: Medline Industries, LP - SPT Medline; PERIPHERAL VASCULAR PACK-LF

Medline Industries, LP - SPT Medline; PERIPHERAL VASCULAR PACK-LF
Catalog Number DYNJ906559D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the towels in this pack started having a lot of lint on them.
 
Additional Manufacturer Narrative
It was reported that the towels in this pack started having a lot of lint on them.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
PERIPHERAL VASCULAR PACK-LF
Manufacturer (Section D)
Medline Industries, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 -675
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093--275
MDR Report Key50757386
Report Number1423395-2026-00661
Device Sequence Number15840419
Product Code OEZ
UDI-Device Identifier10195327449056
UDI-Public10195327449056
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
n/a
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ906559D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown